# SDR YENA2025081200829

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 74,886 hours, 27,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Not Reported
- Location: Zone 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REPLACE THE CONTINUITY FITTINGS IAW EA #53-0053-25 PART# 3 AND 4 ; REF AEROMAN WO# 2025-190/1 WCC# 2025-416752 FOR WORK PERFORMED.  REMOVED AND REPLACED CONTINUITY FITTINGS I.A.W. EA# 53-0035-25,(COVER PLUS REV 0), PART #3 AND PART  #4, AND RDAF 81098121/035/2025#A AND EC. NO A22-649-02 THIS REPAIR IS CATEGORY B AND CLASSIFIED  MAJOR REPAIR WITH INSPECTION THRESHOLD FROM TIME AT 29,500 FC/FH NOT RELEVANT, INTERVAL: 8,700FC/  FH NOT RELEVANT, METHOD INSPECTION: HFEC AS PER NTM 53-11-29.
